Jump to content
squirrel

Advice needed

Recommended Posts

squirrel

As much as I do not want to appear negative.I really need some advice.I have been off Paxil now for 6 years and 3 months. for the last 5 weeks all my symptoms have been ramped up and I do not seem to be getting any respite from this.Over the years I have had bad days and better days but now its not like that anymore.I have come to a time now where I am thinking , how much more of my life am I gonna waste living in this state.

 

So the question I have for you all is this.

How long do I carry on like this?

Much as i am very anti meds would I feel better if I went back on something ie Prozac?

Or could this be a final wave?

I just do not know what to do but I do know I cannot live this way anymore.

Share this post


Link to post
Share on other sites
Claudius

Squirrel I get your point but of course do not have the answer. I am not as far out as you, now 3 years 8 months for me. And though still improving, the waves are still too severe in terms of tinglings and currents that I am still not able to resume work.

Due to financial backup I still have the choice to hang on and ride it out even further (I know not everybody has that choice). But just as you I know that real recovery must really come some day but that there is the very nasty probability that our nervous systems are so damaged that we just will never feel good again without medicines. And at the same time I trust no single doctor in prescribing someting. As you state, Prozac is certainly not free of risks but indeed appears to be better in terms of excruciatong withdrawal.

I think this choice is the hardset anyone can make. Also because it is virtually irreversible, if you choose to go back at this point, the motivation of trying to withdrawagain is probably zero.

I have commiteed myself to ride it out to at least the 5 years point and then make an evaluation of the progress in the last 2 years. But I would really not know what to do at 6 years out...

Share this post


Link to post
Share on other sites
angie007

Hey Ruth,

 

I know how you feel hun i really do and sympthise, but.......

just read the benzo wd book by Baylissa Johns, as wd from benzos and ads is so similar, she talks of her last wave

of wd being the longest and hardest wave yet- and she recovered once she got through it, you may get some inspiration from her to keep going.

I really hope that this is the case for you too, as i know what a hard slog its been, and i for one will be clapping

my hands to see you well and happy again, free of the psychological and physical trauma of seroxat wd.

 

All the best and really hope that this is the turning point for you x

After 6yrs and 3 months you sure deserve it.

Share this post


Link to post
Share on other sites
Altostrata

squirrel, Prozac is not a good idea, it's activating -- as are all SSRIs in our state.

 

As you know, there is no easy answer. Medicine doesn't know enough about this to know how to treat it.

 

Hang in there, squirrel. Put one foot in front of the other, one day at a time.

Share this post


Link to post
Share on other sites
buxy2222

Hi Ruth, as you know i am where u are too :(, will be 7 years drug free this September and i havnt had a good day for months either.

 

My cns is ramped up to hell, i am getting all the old crap back in way of more anxiety, more tingling/burning and akathesia also my brain has been very very confused lately almost like being in 24/7 zombie state or intoxicated, my vision and brain are woking out of sync again and like you also i really feel at the end of my tether.

 

I agree this is no life and HOPE is wearing a bit thin :( but i agree going back is not the answer, not that there are any easy answers, but going on anything is going to undo all this hard work of recovery that you have done.

 

Alos if the prozac or such like pooped out could u really handle another withdrawal? i know i couldnt.

 

Hang in there hun Paul and I are in the same boat at the mo and its really hard going but who knows whether this is just a last bi kick in the butt, wish i could tell you it was but noone knows, so lets agree to take step by step,we have each other to pass hard time with :)

Share this post


Link to post
Share on other sites
Baxter

Squirrel and Buxy, I am so sorry that you are still in the thickets with the symptoms. Sending you my best.

Share this post


Link to post
Share on other sites
stan

i have no testimony of someone with severe protracted withdrawal, who retake after a few years and tell he is much better;

SRI have closed an amount of receptors,and made many changes;

if you retake, they will close more receptors and do more changes...

Share this post


Link to post
Share on other sites
Claudius

I think Stan is perfectly right in this. If we would take a new med again, there are 2 possibliities:

 

1. No relief or even worse, a kindling reaction and thrown back to square 0 and make all those years of suffering a waste.

2. Partial or complete relief, and being obsessed by withdrawal from this med for the rest of our live.

 

And both options are unacceptable for me. So just hoping for recovery, trying all kinds of alternative therapy and just give it even more time is the only option I guess.

Share this post


Link to post
Share on other sites
squirrel

Thank you all for your thoughts i hear what you say and you are right, just feel really desperate. I guess i am Dammed if I do and Dammed if I don't.

Share this post


Link to post
Share on other sites
bronxboy8

Squirrel have you taking any supplements or anything along the way? I hope you get relief soon : )

Share this post


Link to post
Share on other sites
solida

Hello Squirrel, can you tolerate it? The cod liver oil gave me horrible anxiety...

 

solida

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.